# SDR SWAA2021071581847

- Difficulty date: June 9, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT AFT CARGO BAY BS727E RBL13 WL156. MARKED ; / [01] EVALUATED CRACK ON TRACK; FOUND TO BE OUT OF LIMITS DUE TO NOT ALLOWED PER SRM 53-00-53-1A-2; [02] VERIFIED EVALUATION OF CRACK ON TRACK; FOUND TO BE OUT OF LIMITS DUE TO NOT ALLOWED PER SRM 53-00-53-1A-2; [03] REMOVED CARGO TRACK BS 727-887 RBL 13 WL 156 PER SRM 51-40-02-0G-0.; [04] LOCATED AND DRILLED ACB FLOOR SUPPORT TRACK BS 727-887; RBL 13 PER SRM 51-40-05; DWG# 146A7500.  LOCATED AND DRILLED ACB FLOOR SUPPORT TRACK SPLICE ANGLE B/N BS 747-767; RBL 13 PER SRM 53-00-53-2R-3; FIG 203. A. OK TO INSTALL; [05] VERIFIED LOCATED AND DRILLED ACB FLOOR SUPPORT TRACK BS 727-887; RBL 13 PER SRM 51-40-05; DWG# 146A7500 OK TO INSTALL GIVEN.; [06] INSTALLED ACB FLOOR SUPPORT TRACK BS 727-887; RBL 13 PER SRM 51-40-02; DWG# 146A7500 AND SPLICE ANGLE B/N BS 747-767; RBL 13 PER SRM 53-00-53-2R-3.; [07] RII FUNCTION VERIFIED INSTALLED ACB FLOOR SUPPORT TRACK BS 727-887; RBL 13 PER SRM 51-40-02; DWG# 146A7500 AND SPLICE ANGLE B/N BS 747-767; RBL 13 PER SRM 53-00-53-2R-3.; [08] VERIFIED INSTALLED ACB FLOOR SUPPORT TRACK BS 727-887; RBL 13 PER SRM 51-40-02; DWG# 146A7500 AND SPLICE ANGLE B/N BS 747-767; RBL 13 PER SRM 53-00-53-2R-3.
